# SDR HAEA201100222

- Difficulty date: September 26, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N314TW
- Make and model: Amd FALCON20
- Aircraft serial: 314
- Aircraft time: 17,872 hours, 14,124 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Box
- Part number: 133007
- Part serial: 747
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 353 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DID NOT PRESSURIZE.  ACFT DECLARED EMERGENCY AND RETURNED TO DEPARTURE. LANDING NORMAL.  MX EVALUATING DISCREPANCY WITH AUTO PRESSURE SYS.
